5511 Publications

1974 | Journal Article | PUB-ID: 1664667
Satz, H., & SUHONEN, E. (1974). TRANSVERSE-MOMENTUM BOUNDS AND SCALING IN HYDRODYNAMICAL MODEL. PHYSICS LETTERS B, 50(3), 362-366. doi:10.1016/0370-2693(74)90691-1
PUB | DOI | WoS | Inspire
 
1974 | Journal Article | PUB-ID: 2322135
Baier, R., & Widder, F. (1974). Analysis of multiplicity distributions in short-range correlation models. Il Nuovo Cimento A, 20(2), 260-270. doi:10.1007/BF02821090
PUB | DOI | WoS | Inspire
 
1974 | Journal Article | PUB-ID: 2322139
Baier, R., & Widder, F. (1974). Scaling properties of charged multiplicity distributions. LETTERE AL NUOVO CIMENTO, 9(3), 105-111. doi:10.1007/BF02759190
PUB | DOI | WoS
 
1974 | Journal Article | PUB-ID: 2322145
Baier, R., & Widder, F. (1974). Correlations between charged particles in a diffractive dissociation model. ZEITSCHRIFT FUR PHYSIK, 266(5), 385-390. doi:10.1007/BF01674834
PUB | DOI | WoS
 
1974 | Book Review | PUB-ID: 2326304
Schildknecht, D. (1974). CONTEMPORARY EUROPEAN ETHICS - KOCKELMANS, JJ. DIALOGUE-JOURNAL OF PHI SIGMA TAU, 16(2-3), 75-76.
PUB | WoS
 
1974 | Journal Article | PUB-ID: 2328548
MOVAGHAR, B., Miller, D., & BENNEMAN., K. H. (1974). ELECTRONIC DENSITY OF STATES FOR LIQUID-METALS AND ALLOYS IN TIGHT BINDING APPROXIMATION. Journal of Physics F Metal Physics, 4(5), 687-702. doi:10.1088/0305-4608/4/5/010
PUB | DOI | WoS
 
1974 | Journal Article | PUB-ID: 2328557
MARSHALL, J. L., IHRIG, A. M., & Miller, D. (1974). LONG-RANGE CARBON-CARBON COUPLING-CONSTANTS OF 9-LABELED ANTHRACENE-DERIVATIVES. Journal of Magnetic Resonance, 16(3), 439-446. doi:10.1016/0022-2364(74)90226-1
PUB | DOI | WoS
 
1974 | Journal Article | PUB-ID: 2322143
Baier, R. (1974). INCLUSIVE 2-BODY SPECTRA OF HADRONIC PROCESSES AT HIGH-ENERGIES. ACTA PHYSICA AUSTRIACA, 39(1), 1-30.
PUB | WoS
 
1974 | Journal Article | PUB-ID: 1664609
Faisal, F. (1974). APPEARANCE OF UNIVERSAL MINIMA IN DIFFERENTIAL CROSS-SECTIONS FOR POTENTIAL SCATTERING OF HIGH ENERGY ELECTRONS IN PRESENCE OF A LIGHT-BEAM. PHYSICS LETTERS A, 50(3), 193-194. doi:10.1016/0375-9601(74)90785-3
PUB | DOI | WoS
 
1973 | Journal Article | PUB-ID: 2912907
Eachus, W. J., & Streit, L. (1973). Exact solution of the quadratic interaction Hamiltonian. Reports on Mathematical Physics, 4(3), 161-182. doi:10.1016/0034-4877(73)90021-9
PUB | DOI
 

Filters and Search Terms

Search

Filter Publications

Display / Sort

Export